# SDR AN0R20180328005

- Difficulty date: March 5, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 29001541
- Condition: Delaminated
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREAS OF DEBONDED COMMON TO THE C DUCT BONDED ASSEMBLY,  FWD AND AFT SKIN AND INBOARD BIFUR FWD AND AFT OUTER SKIN AND OUTBOARD BIFUR FWD AND AFT OUTER SKIN AND FWD INNER SKIN.
